Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Elliptic planar vector fields with degeneracies


Author: Abdelhamid Meziani
Journal: Trans. Amer. Math. Soc. 357 (2005), 4225-4248
MSC (2000): Primary 35F05; Secondary 30G20
DOI: https://doi.org/10.1090/S0002-9947-04-03658-X
Published electronically: December 9, 2004
MathSciNet review: 2159708
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the normalization of elliptic vector fields in the plane that degenerate along a simple and closed curve. The associated homogeneous equation $Lu=0$ is studied and an application to a degenerate Beltrami equation is given.


References [Enhancements On Off] (What's this?)

  • [BCH] A. Bergamasco, P. Cordaro, and J. Hounie, Global properties of a class of vector fields in the plane, J. Diff. Equations 74 (1988), 179-199. MR 89h:58175
  • [BCP] A. Bergamasco, P. Cordaro, and G. Petronilho, Global Solvability for a class of complex vector fields on the two-torus, Preprint.
  • [BgM1] A.Bergamasco and A. Meziani, Semiglobal solvability of a class of planar vector fields of infinite type, Mat. Contemporanea 18 (2000), 31-42. MR 2001m:35013
  • [BgM2] A.Bergamasco and A. Meziani, Solvability near the characteristic set for a class of planar vector fields of infinite type, Preprint.
  • [BhM1] S. Berhanu and A. Meziani, On rotationally invariant vector fields in the plane, Manus. Math. 89 (1996), 355-371. MR 97e:35007
  • [BhM2] S. Berhanu and A. Meziani, Global properties of a class of planar vector fields of infinite type, Comm. PDE 22 (1997), 99-142. MR 98c:35003
  • [B] N. Bliev, Generalized analytic functions in fractional spaces, Pitman Monographs and Surveys in Pure and Applied Mathematics 86, 1997. MR 98g:30075
  • [CG] P. Cordaro and X. Gong, Normalization of complex-valued planar vector fields which degenerate along a real curve, Preprint.
  • [M1] A. Meziani, On real analytic planar vector fields near the characteristic set, Contemp. Math. 251 (2000), 429-438. MR 2001e:35033
  • [M2] A. Meziani, On planar elliptic structures with infinite type degeneracy, J. Funct. An. 179 (2001), 333-373. MR 2001k:35122
  • [NT] L. Nirenberg and F. Treves, Solvability of first order pde, Comm. Pure Applied Math. 16 (1963), 331-351. MR 29:348
  • [T1] F. Treves, Remarks about certain first-order linear PDE in two variables, Comm. PDE 5 (1980), 381-425. MR 83e:35033
  • [T2] F. Treves, Hypo-analytic structures: local theory, Princeton Univ. Press, 1992. MR 94e:35014
  • [V] I. Vekua, Generalized analytic functions, Pergamon Press, 1962. MR 27:321
  • [W] W. L. Wendland, Elliptic systems in the plane, Pitman Monographs and Studies in Mathematics 3, 1979. MR 80h:35053

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35F05, 30G20

Retrieve articles in all journals with MSC (2000): 35F05, 30G20


Additional Information

Abdelhamid Meziani
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: meziani@fiu.edu

DOI: https://doi.org/10.1090/S0002-9947-04-03658-X
Keywords: Beltrami equation, CR equation, elliptic vector field, normalization
Received by editor(s): January 13, 2003
Received by editor(s) in revised form: December 23, 2003
Published electronically: December 9, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society